# SDR FDEA202206121422

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 108,474 hours, 22,154 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Lack Of Lube
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE RIGHT GEAR INDICATED RED ON  BOTH THE GEAR HANDLE LIGHTS AND THE SYNOPTIC.  RAN THE QRH LOWERED GEAR IN FLIGHT HAD GOOD DOWN  INDICATIONS.  RAISED GEAR AGAIN STILL RED ON BOTH FOR THE  RIGHT GEAR.  DECIDED TO RETURN.   EMERGENCY DECLARED,  AT THE GATE & HYD WAS TURNED OFF,  RT GEAR DOOR STARTED TO FALL. DROPPED THE RT GEAR DOOR AND FOUND THE DOOR LINK & BRACKET WAS NOT MOVING FREELY, C/W RT GEAR DOOR LATCH ROLLER LINK LINK LUBE IAW MM 12-21-02-3 & ADJUSTED THE DOOR LINK TO BRACKET ATTACH BOLT IAW MM 32-34-05-5, DOOR LINK MOVES FREELY AND GEAR DOOR IS STAYING UP AND LOCKED IN POSITION. ACFT OK TO CONTINUE.
